# SDR SWAA2025120442153

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 14,938 hours, 7,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLASHLIGHT ON CAPTAINS SIDE AFT CABIN IS NOT WORKING.  REMOVED AND REPLACED AFT CABIN CAPTAINS SIDE FLASH LIGHT BATTERY IAW AMM 25-64-00
